# SDR FDEA201601280358

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932507
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE CAVITY, XOS 600, STRINGER FOUND CRACKED.   REPAIRED IAW SRM 57-40-03-2R REPAIR 2 FIG 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
